# SDR USAASB96196

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch Card
- Part number: 806002
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - AIRCRAFT WAS POSITION FERRYING TO CLT AND DURING CLIMB CREW RECEIVED RIGHT MAIN GEAR RED UNSAFE LIGHT.  CREW WAS ADVISED TO RETURN TO FIELD AT PHL.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE INSPECTED GEAR, SENSORS AND WIRING.  JACKED AIRCRAFT, SWUNG GEAR AND FOUND M982 LOGIC CARD HARD FAULTED.  REPLACED SAME AND PERFORMED SYSTEM TEST.  SWUNG GEAR SEVERAL TIMES.  ALL TESTED GOOD.  (M)
